# SDR ZW0A0104504

- Difficulty date: July 2, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- Aircraft time: 78,136 hours, 89,458 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 5R AT STA 680 WAS CRACKED APPROX .25 INCH.  REMOVED DAMAGED LONGERON 5R SECTION.  REPLACED WITH P/N 2777922-4 PER SRM 53-02 FIG 18.  CHECK-C 5-31-00 STL.
